# SDR GTIA2023030237005

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 17,923 hours, 7,597 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESENT AT IDLE, PASSING ABOUT 14,000' AN ODOR OF WET SOCKS ENTERED THE COCKPIT & FORWARD CABIN. PACK 1 WAS TURNED OFF & THE ODOR WAS ELIMINATED IMMEDIATELY. -R/R RECIRCULATION FILTERS 4012HM + 4013HM IAW AMM 21-21-41 AND TSM 05-50-00-810-831-A FOUND PACK 1 TO BE THE SOURCE. PERFORMED ENG RUN IAW AMM 71-00-00. SMELL RETURNED. REF LP 3007977-2 FOR DEFERRAL
